| Catalog Number |
650-1056 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374)
| Date of Event |
10/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown liner; lot unknown.Unknown taper; lot unknown.Unknown biomet shell; lot unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported a patient had an initial right total hip arthroplasty in 2015 followed by a revision five months post-operative (2015) due three recurrent dislocations.A second revision was performed on (b)(6) 2024 due to pain and ossification and in (b)(6) 2024 underwent a dair for wound dehiscence.Subsequently, on (b)(6) 2024, underwent a third revision due to recurrent dislocations.All implants, except for the stem, were revised without complication.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; a product evaluation could not be performed.Medical records were provided and reviewed by a health care professional.The review identified obesity as contributing factor to the event.All products except stem were revised due to two recurrent dislocations with instant pain.First dislocation occurred in (b)(6) 2024 and second on (b)(6) 2024.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.